# SDR DL767992269

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Inoperative
- Location: Brake
- Component: 014203094
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO T/O CONFIG HORN, PARKING ON EICAS PARKING BRAKE HANDLE WAS DOWN.  REPLACED PARKING BRAKE SWITCH PER M/M 32-44-08 TEST OK  PER M/M AND PERFORMED T/O CONFIG TEST, ALL OPS CKS OK.
